# SDR CALA2024122703171

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 32,586 hours, 3,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR4 LH EMER BATT M33406 CAPACITY CHK FAIL TRANSFER REF NON - ROUTINE WO.4197044 AND ORIG BY V920580 DR4 LH EMER BATT PACK M33406 REPLACED AND TESTED NORMAL IAW AMM33-51-06 WORK ACCOMP BY MECH V920580 AND INSP BY V897802
